In 2003 I started having skin rashes which were diagnosed as fungal growths. My physician prescribed a cream called Canesten (it may have another name where you are). Not long after I experienced hand tremors which were serious enough for me to give up a job. Termed Essential Tremor, although I lived quite well without it before. Now I have reduced the fungal growths through reformed dietary habits, but the tremors remain. Apparently tremors occurs more in older people -- it could also be that they are provoked by strong drugs routinely prescribed for older people. Any comments please most gratefully received.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My tremors are mainly in my right hand and sometimes right leg. Most recently my left hand has started shaking a little also. I tried Tremodone which ...
3 answers • 17 Oct 2011
4 answers • 26 Aug 2014
The cream in question is Canesten and it says on the leaflet to ''rub it in''. Does this mean to rub it until it doesn't ...
1 answer • 29 Feb 2016